Publication
Title
A two-grid penalty method for American options
Author
Abstract
Language
English
Source (journal)
Computational and Applied Mathematics
Publication
2018
ISSN
0101-8205
Volume/pages
37:3(2018), p. 2381-2398
ISI
000438312300001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Project info
Novel methods in computational finance (STRIKE).
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.08.2018
Last edited 05.09.2018
To cite this reference